# SDR DALA2016040702694

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PREVIOUS REPAIR DOUBLERS ON AFT AND FWD LOWER CORNER AT FWD CARGO COMPARTMENT DOOR.  REPAIR DOUBLERS WERE REPLACED IAW SRM 51-30-2 AND ER/A 486624-14 REV ORIGINAL.
